“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8332
School of Mathematics
  Title:   Spectral characterization of graphs with index at most √{2√5}
  Author(s): 
1.  N. Ghareghani
2.  G. R. Omidi
3.  B. Tayfeh-Rezaie
  Status:   Published
  Journal: Linear Algebra Appl.
  Vol.:  420
  Year:  2007
  Pages:   483-489
  Supported by:  IPM
  Abstract:
A graph is said to be determined by the adjacency spectrum (DS for short) if there is no other nonisomorphic graph with the same spectrum. All connected graphs with index at most √{2√5} are known. In this paper, we show that with few exceptions all of these graphs are DS.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right